- Philadelphia and Bucks County Recovery Houses
- In The Rooms
- Recovery Centers America PA
- Day Break Solutions Treatment Pa.
- My Recovery Online meetings
- Recovery Connections You Tube Channel
- Christian Rehab Center locator
- Jade Recovery Veterans Support
- HELP FOR TEENS
- Pregnancy Help Choice One
- ARS All Resource Solutions
- Pro Act Philly
- Rehab Help
- Northbound Veterans Help
- Costal Detox Fla.
- TAKE 12 RADIO SHOW
Tuesday, June 10, 2014
A new drug called ‘Snapchat,’ so named after the popular photo messaging app, has hospitalized four people in Australia over the weekend.
The ecstasy-based drug has been branded with the app’s logo and comes in a variety of colors, including pink, blue, and green. And while the stamp of a friendly ghost sticking out its tongue looks harmless enough, the new drug has sent a number of people in Australia to the hospital in about as much time as it takes for a video or photo to disappear on its namesake.
“Police received a number of reports last night of people behaving in an erratic and irrational manner,”said Clint Slims, superintendent of the Drug and Organized Crime Division. “These people appeared to become aggressive and disoriented after ingesting the drug and were taken to Royal Darwin Hospital.”
The concern in Australia arose following a long weekend celebrating the Queen’s Birthday, with police worried that revelers would be exposed to the contaminated drug over the long weekend. They also issued a public warning that the exact contents of the pills remained largely unknown and that their ingestion is potentially dangerous.
“These drugs are not produced under pharmaceutical conditions and the reality is people have no idea what they are taking or worse, what affect it will have on them,” Slims said.